# SDR FDEA201201220300

- Difficulty date: January 22, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 43,933 hours, 25,822 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: A572408000080000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE AREA OF HOLE 47 OF LT SIDE MLG RIB NR 5 AT THE SPOT FACE, THE CRACK LENGTH WAS 33 MM.  REPAIRED THE HOLE 47 OF LH MLG RIB 5 IAW EA 6-5750-149032 PART1.
